首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJB,Vol. 07, No. 05

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:0
 

 
Blood flow analysis in tapered stenosed arteries with pseudoplastic characteristics
 

 

Heat transfer analysis of viscoelastic fluid flow due to metachronal wave of cilia
 

 

Peristaltic transport of a conducting Jeffrey fluid in an inclined asymmetric channel
 

 

Weak-renormalized solutions for three species competition model in ecology
 

 

The theorem of the carrying simplex for competitive system defined on the n-rectangle and its application to a three-dimensional system
 

 

On the solutions of an oxygen absorption model
 

 

Local multifractal detrended fluctuation analysis for tea breeds identification
International Journal of Biomathematics Vol. 07, No. 05, 1450048 (2014)
 

 

Spatial pattern in a diffusive predator–prey model with sigmoid ratio-dependent functional response
International Journal of Biomathematics Vol. 07, No. 05, 1450047 (2014)
 

 

Hall effects on peristaltic flow of couple stress fluid in an inclined asymmetric channel
International Journal of Biomathematics Vol. 07, No. 05, 1450057 (2014)
 

 

On the existence of traveling wave solutions and upper and lower bounds for some Fisher–Kolmogorov type equations
International Journal of Biomathematics Vol. 07, No. 05, 1450050 (2014)
 

 

Analysis of a sex-structured HIV/AIDS model with the effect of screening of infectives
International Journal of Biomathematics Vol. 07, No. 05, 1450054 (2014)
 

 

An optimal control model of mosquito reduction management in a dengue endemic region
International Journal of Biomathematics Vol. 07, No. 05, 1450056 (2014)
 

 

Efficiency decomposition in parallel production systems with shared sources on interval data: An illustration of Iranian Banks
International Journal of Biomathematics Vol. 07, No. 05, 1450059 (2014)
 

 

Mathematical analysis on a multidimensional model of morphogen transport with receptor synthesis
International Journal of Biomathematics Vol. 07, No. 05, 1450051 (2014)
 

 

Using long-range contact number information for protein secondary structure prediction
International Journal of Biomathematics Vol. 07, No. 05, 1450052 (2014)
 

 

Series solution of unsteady peristaltic flow of a Carreau fluid in small intestines
International Journal of Biomathematics Vol. 07, No. 05, 1450049 (2014)
 

 

Global properties of a cell mediated immunity in HIV infection model with two classes of target cells and distributed delays
International Journal of Biomathematics Vol. 07, No. 05, 1450055 (2014)
 

 

Chapman–Kolmogorov equations for global PPIs with Discriminant-EM
International Journal of Biomathematics Vol. 07, No. 05, 1450053 (2014)
 

 

Convective heat and mass transfer analysis on peristaltic flow of Williamson fluid with Hall effects and Joule heating
International Journal of Biomathematics Vol. 07, No. 05, 1450058 (2014)
 

 

Effects of heat transfer on the peristaltic MHD flow of a Bingham fluid through a porous medium in a channel